Ask Health Experts and Get Answers to Your Health Question ASAP
Are you having decreased sex drive? What medications are you taking for high blood pressure?
Age ? Are you having stress ? Since how long you have been taking medications?
Yes,according to the study, long term use(greater than 6 months) for these drugs- Hctz(it belong to diuretic category), lisinopril(it belong to ACE inhibitors category) causes erection difficulties..All ACE inhibitors have been found to cause erection difficulties.
Your doctor can consider these medications. Firstly drugs in diuretic category which doesnot cause erectile dysfunction are- benzthiazide (Exna), bumetanide (Bumex), cyclothiazide (Anhydron).
Secondly certain Calcium channel blockers are present, which do not effect erection , these are - isradipine (Dynacirc), nicardipine (Cardene), nimodipine (Nimotop).
My opinion is that you should not stop your medications abruptly, but you should see Physician , and discuss about these medications.
As such , combination will be decided only by your Physician.Yes, your doctor can add Lipitor® (atorvastatin calcium) Tablets with these medications.